# SDR P5CA9600489

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FUSELAGE SKIN BS 1480 AT STRINGER S46L AND S47L.  REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
